# SDR IPXA2017021614088

- Difficulty date: January 31, 2017
- Submitted: February 17, 2017
- Operation: Air carrier
- Aircraft: N293UP
- Make and model: Doug MD-11F
- Aircraft serial: 48473
- Aircraft time: 72,255 hours, 11,912 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: AEA021853
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, LEFT WW BRACKET ASSY UNDER CENTER UPPER ACCUMULATOR FOUND CRACKED.  REPAIRED THE BRACKET IAW SRM 53-40-12, REPAIR 3, FIG 201.  MAJOR.
